Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
86 Posts
Discussion Starter · #1 ·
Hi,I have recently, in the past 2 weeks, been taking some active steps toward controlling my IBS (D-type). I have noticed since doing all of this stuff, that my stool has some black specks in it. . .not large, kinda like grains of sand or something. I have been taking a TON of supplements and stuff, so I am assuming that one of them is causing it, but just wondering if you know what might be causing it? I have been taking Metamucil wafers regularly, along with lots of digestive enzymes and Betaine HCL, Aloe, St. John's Wort, Calcium, and a multi-vitamin and energy/ginseng supp. Also been making major dietary changes. I started all of these things at the same time, and that was when I noticed the change, so I know it must be from one of them. Anyone else using any of these noticed the same thing? Thanks!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top